EconPapers    
Economics at your fingertips  
 

On Simple Graphs Arising from Exponential Congruences

M. Aslam Malik and M. Khalid Mahmood

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: We introduce and investigate a new class of graphs arrived from exponential congruences. For each pair of positive integers a and b, let G(n) denote the graph for which V = {0, 1, …, n − 1} is the set of vertices and there is an edge between a and b if the congruence ax ≡ b (mod n) is solvable. Let n=p1k1p2k2⋯prkr be the prime power factorization of an integer n, where p1

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/292895

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:292895

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:292895